Private Homepagehttps://www.uni-muenster.de/Stochastik/en/Arbeitsgruppen/Mukherjee/
CV
01/2021-Professor for Probability Theory, University of Muenster
04/2017-12/2020Assistant Professor of Probability Theory, University of Muenster
09/2015-08/2016Visiting Assistant Professor of Mathematics, Courant Institute of Mathematical Sciences, New York University
09/2016-02/2017Visiting Academic, NYU
04/2015-03/2017Research Assistant, Weierestrass Institut, WIAS Berlin
10/2012-03/2015Research and Teaching Assistant, TU Munich
Research InterestsLarge deviations, interacting Brownian motions, applications to models in quantum statistical mechanics (e.g. Fröhlich Polaron, Bose-Einstein condesation, Gross-Pitaevskii formula)
Stochastic PDEs, directed polymers, Gaussian multiplicative chaos, Gaussian free fields and Liouville quantum gravity
Stochastic homogenization of partial differential equations (e.g. Hamilton-Jacobi-Bellman equations), random walks in random environments and on percolation clusters
Probability on groups (of negative curvature), geometric group theory, ergodic theory, Roe Algebras
Selected PublicationsMukherjee, C; Varadhan, SRS. Brownian occupation measures, compactness and large deviations. Annals of Probability, Vol. 44 (6), 2016, pp 3934-3964
Mukherjee, C. Gibbs Measures on Mutually Interacting Brownian Paths under Singularities. Communications on Pure and Applied Mathematics, Vol. 70 (12), 2017, pp 2366-2404
Mukherjee, C; Shamov, A; Zeitouni, O. Weak and strong disorder for the stochastic heat equation and continuous directed polymers in d≥3. Electronic Communications in Probability, Vol. 21, 2016, pp 1-12
Comets, F; Cosco, C; Mukherjee, C. Space-time fluctuation of the Kardar-Parisi-Zhang equation in d≥3 and the Gaussian free field. https://arxiv.org/abs/1905.03200, Vol. 2019, 2019
Berger, N; Mukherjee, C; Okamura, K.. Quenched Large Deviations for Simple Random Walks on Percolation Clusters Including Long-Range Correlations. Communications in Mathematical Physics, Vol. 358, 2018, pp 633–673
Bolthausen, E; König, W; Mukherjee, C. Mean‐Field Interaction of Brownian Occupation Measures II: A Rigorous Construction of the Pekar Process. Communications on Pure and Applied Mathematics, Vol. 70 (8), 2017, pp 1598-1629
Mukherjee, C; Varadhan, SRS. Identification of the Polaron Measure I: Fixed Coupling Regime and the Central Limit Theorem for Large Times. Communications on Pure and Applied Mathematics, Vol. 73 (2), 2020, pp 350-383
Mukherjee, C; Varadhan, SRS. Identification of the Polaron measure in strong coupling and the Pekar variational formula. Annals of Probability, Vol. 48 (5), 2020, pp 2119-2144
Mukherjee, C. Central limit theorem for Gibbs measures on path spaces including long range and singular interactions and homogenization of the stochastic heat equation. Annals of Applied Probability, Vol. https://arxiv.org/abs/1706.09345, 2017
Bröker, Y; Mukherjee, C. Localization of the Gaussian multiplicative chaos in the Wiener space and the stochastic heat equation in strong disorder. Annals of Applied Probability, Vol. 29 (6), 2019, pp 3745-3785
Project membership
Mathematics Münster


C: Models and Approximations

C2: Multi-scale phenomena and macroscopic structures
C3: Interacting particle systems and phase transitions
Current PublicationsBazaes Rodrigo, Mukherjee Chiranjib, Ramírez Alejandro, Saglietti Santiago The effect of disorder on quenched and averaged large deviations for random walks in random environments: boundary behavior. https://arxiv.org/abs/2101.04606 Vol. na, 2021 online
Mukherjee, C; Varadhan, SRS Identification of the Polaron Measure I: Fixed Coupling Regime and the Central Limit Theorem for Large Times. Communications on Pure and Applied Mathematics Vol. 73 (2), 2020, pp 350-383 online
Mukherjee, C; Varadhan, SRS Identification of the Polaron measure in strong coupling and the Pekar variational formula. Annals of Probability Vol. 48 (5), 2020, pp 2119-2144 online
Comets, F; Cosco, C; Mukherjee, C Renormalizing the Kardar-Parisi-Zhang equation in d≥3 in weak disorder. Journal of Statistical Physics Vol. 179, 2020, pp 713-728 online
Bröker, Yannic and Mukherjee, Chiranjib Geometry of the Gaussian multiplicative chaos in the Wiener space. https://arxiv.org/abs/2008.04290 Vol. na, 2020 online
Bröker, Y; Mukherjee, C Quenched central limit theorem for the stochastic heat equation in weak disorder. Probability and Analysis in Interacting Physical Systems Vol. 2019, 2019 online
Bröker, Y; Mukherjee, C Localization of the Gaussian multiplicative chaos in the Wiener space and the stochastic heat equation in strong disorder. Annals of Applied Probability Vol. 29 (6), 2019, pp 3745-3785 online
Comets, F; Cosco, C; Mukherjee, C Space-time fluctuation of the Kardar-Parisi-Zhang equation in d≥3 and the Gaussian free field. https://arxiv.org/abs/1905.03200 Vol. 2019, 2019 online
Bazaes, R; Mukherjee, C; Ramirez, A; Saglietti, S Quenched and averaged large deviation rate functions for random walks in random environments: the impact of disorder. https://arxiv.org/abs/1906.05328 Vol. 2019, 2019 online
Current Projects• EXC 2044 - C2: Multi-scale phenomena and macroscopic structures online
• EXC 2044 - C3: Interacting particle systems and phase transitions online
E-Mailchiranjib dot mukherjee at uni-muenster dot de
Phone+49 251 83-33772
FAX+49 251 83-32712
Room130.012
Secretary   Sekretariat Kollwitz
Frau Anita Kollwitz
Telefon +49 251 83-33770
Fax +49 251 83-32712
Zimmer 130.030
AddressProf. Dr. Chiranjib Mukherjee
Institut für Mathematische Stochastik
Fachbereich Mathematik und Informatik der Universität Münster
Orléans-Ring 10
48149 Münster
Diese Seite editieren